# SDR AALA20150514006

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 17,131 hours, 6,611 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256A40453
- Condition: Faulty
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT, CREW SELECTED FLAPS TO 15 DEGRESS & FLAPS REMAINED AT 10 DEGRESS.  ATTEMPTED TO EXTEND FLAPS ELECTRICALLY & FLAPS SHOW SIGNS OF ASYMMETRY.  R & R LEFT FLAP POSITION TRANSMITTER IAW FIM 27-51-00 & AMM 27-58-01.  PERFORMED REPAIR CONFIRMATION CHECK IAW FIM 27-51-00.  SYS CHECKED NORMAL.
